# SDR DALA2022060904041

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 87,047 hours, 40,259 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3231 F/CTL FLAPS LOCKED WARN MESSAGE WITH EMERGENCY LANDING. CORRECTIVE ACTION: #1 FLAP ROTARY ACTUATOR BAD AND REPLACED. (2269894)
